zbMATH — the first resource for mathematics

Approximation of aggregate claims distributions by compound Poisson distributions. (English) Zbl 0598.62139
Error estimates are given for the approximation of the individual model of risk theory by compound Poisson distributions. Theoretical portfolios and one life portfolio from practice demonstrate the quality of the estimates.
Reviewer: A.Reich

62P05 Applications of statistics to actuarial sciences and financial mathematics
Full Text: DOI
[1] Arak, T.V., On the approximation of n-fold convolutions of distributions having non-negative characteristic functions with accompanying laws, Theory probab. appl., 25, 221-243, (1980), English translation · Zbl 0456.60012
[2] Gerber, H.U., An introduction to mathematical risk theory, (1979), Huebner Foundation, R.D. Irwin Inc Homewood, IL · Zbl 0431.62066
[3] Gerber, H.U., Error bounds for the compound Poisson approximation, Insurance: mathematics and economics, 3, 191-194, (1984) · Zbl 0541.62097
[4] Panjer, H., Recursive evaluation of a family of compound distributions, Astin bull., 12, 22-26, (1981)
[5] Petrov, V.V., Sums of independent random variables, (1975), Springer Heidelberg · Zbl 0322.60043
[6] van Beek, P., An application of Fourier methods to the problem of sharpening the Berry-essen inequality, Z. wahrscheinlichkeitstheorie verw. geb., 23, 187-196, (1972) · Zbl 0238.60020
[7] Zaitsev, A.Y., On the accuracy of approximation of distributions of sums of independent random variables - which are nonzero with a small probability - by means of accompanying laws, Theory probab. appl., 28, 657-669, (1983), English translation 1984 · Zbl 0544.60036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.